Document Type

Article

Language

eng

Format of Original

11 p.

Publication Date

2014

Publisher

Natural Sciences Publishing

Source Publication

Journal of Statistics Application & Probability

Source ISSN

2090-8423

Original Item ID

doi: 10.12785/jsap/030209

Abstract

In this paper, we establish explicit forms and new recurrence relations satisfied by the single and product moments of dual generalized order statistics from Weibull gamma distribution (WGD). The results include as particular cases the relations for moments of reversed order statistics and lower records.We present characterizations ofWGD based on (i) recurrence relation for single moments, (ii) truncated moments of certain function of the variable and (iii) hazrad function.

Comments

Published version. Journal of Statistics Application & Probability, Vol. 3, No. 2 (2014): 189-199. DOI. © Natural Sciences Publishing 2014. Used with permission.

Share

COinS